# SDR 2023FA0000063

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: General aviation
- Aircraft: N488TK
- Make and model: Honda HA-420
- Aircraft serial: 42000221
- Aircraft time: 135 hours, 100 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: HJ115753280004
- Part serial: LMI00151
- Condition: Cracked
- Location: Zone 600
- Part time: 135 hours, 100 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, NOTED THE RIGHT FLAP TRAILING EDGE UNDER THE ENGINE PYLON TO BE CRACKED AND SEPARATED ALONG THE  TRAILING EDGE BEND RADIUS FOR APPROX 9" WITH 2 PROPAGATING CRACKS RUNNING FORWARD INTO THE AIRSTREAM.
